Well I'm new to this, but i have been reading many blogs and maybe this could be a good way to track my own journey and maybe be able to hear other people's older or current experiences while taking Claravis.
Im currently on my 13th day,( taking 60mg/day; 30mg pill in the morning and in the evening) i haven't notice any real chances besides the side effects, which would mainly be the dryness. Also, another side effect is the muscles and the joints aching, i mean it wouldn't be a real problem to me if i didn't play any sports but i play soccer and i play it basically every day; the pill makes the beating i get from soccer twice worser. Another importing side effect, (which goes back to me playing sports) is the sunburn while my face stays red i have notice that my skin has radically become tan, over the last two weeks.
Little background about myself -
Well I'm currently a junior in high school, i started to get acne in the 7th grade but it wasn't a big deal because i still had a "baby face"; a break out would be like 4 or 3 pimples on my forehead and plus ( i don't mean to sound childish) but i was considered the most "popular" guy in school. I mean most girls would come tell me they liked me and guys would respect me. Thats how i met my girlfriend of two years that would later apart from me. In high school as a freshmen my skin went completely clear, i had no pimples. Sophmore year happen and my face started to break out it wasn't bad though i still had the acne under control, but then the last month everything went downhill and since then my acne went hysterical and severe. Since then i haven't had real confidence on myself, i was always considered good looking; i have a good physical and i had a "cute" face if i shall say, now i can't stare at a pretty girl with thinking that she is quick to judge my face. I dont even like looking at mirros because they tell me how bad my acne has become. Now im hoping that this pill will stop this madness of acne.
I will love to hear anyones thoughts, feel free to write i will respond.